Upper functions for lÉvy processes having only negative jumps

Y. K. Kim, In-Suk Wee

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let Xt, t ≥ 0 be a real valued process with stationary independent increments having only negative jumps. We obtain b(t) such that lim sup Xt/b(t) equals a finite positive constant with probability one as t → 0 and t → ∞ under extra condition. The hypotheses about the behavior of Lévy measure near zero and infinity are necessary to guarantee that the lim sup is positive.

Original languageEnglish
Pages (from-to)301-310
Number of pages10
JournalStochastic Analysis and Applications
Volume9
Issue number3
DOIs
Publication statusPublished - 1991 Jan 1

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Statistics and Probability

Fingerprint Dive into the research topics of 'Upper functions for lÉvy processes having only negative jumps'. Together they form a unique fingerprint.

Cite this